# SDR AALA202310130553

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A320*
- Aircraft serial: 7775
- Aircraft time: 18,784 hours, 7,306 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252162
- Part serial: L464152
- Condition: Scratched
- Location: Zone 200 - Fuse
- Part time: 10,064 hours, 4,037 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK R2 SLIDING WINDOW DEEPLY SCRATCHED AND MARRED IN CENTER OF VIEWING AREA WHICH MAKES IT DIFFICULT TO SEE TRAFFIC WHEN SUN HITS IT. MAINTENANCE REPLACED THE R2 SLIDING WINDOW PER TASK CARD 26L21156001.
